The Intelligent & Relentless Pursuit of Muscle™
Steroids
 
Feeling Sick After Injection
1
 

kapulsky
Level

Join date: Sep 2008
Location: Australia
Posts: 89

hey
this is my first msg tho im a long time reader...
well lets get stright to it.
just got my first injection 2 days ago (sus 250), and iv got the pain stright after and still today. but what really "scares" me is that i have flu like feeling and a lil fever, because its only been 2 days i dont think it an infection but what do u think?!?!?!

please asap

  Post New Thread | Reply | Quote | Report
 

Cortes
Level 4

Join date: Mar 2005
Location: Japan
Posts: 7145

First two cycles I did I got "test flu," whatever the hell it is. I imagine it is your body reacting negatively to the foreign substance you are introducing into it, and using the fever as a means of fighting off this imaginary foe. First time I got it it was really bad, like I was shaking like crazy, had whole-body muscle-soreness, fever, chills, the works.

I had to go to bed early (which I never do) and cover myself up with about three blankets. Next day, however, I was pretty much fine, but I would get a little bit of it toward the end of the next few evenings, though incrementally less bad. It completely disappeared after about a week. Then I gave myself food poisoning, but that's a different story!

From the limited amount of information you give this is what it sounds like to me. If things don't change, of course, you will need to take measures to take care of yourself.

I hope you are injecting that sus at least EOD...

  Post New Thread | Reply | Quote | Report
 

kapulsky
Level

Join date: Sep 2008
Location: Australia
Posts: 89

yea..thanks for the fast replay.

the thing is i didn't even injected myself...my Dr. did it for me.
so he knows he's shit. new needle and all but still this feeling is weird.

anyone else can think of a reason?

  Post New Thread | Reply | Quote | Report
 

Cortes
Level 4

Join date: Mar 2005
Location: Japan
Posts: 7145

Well, if my theory is correct, it won't matter who injects you, it will matter what you inject.

  Post New Thread | Reply | Quote | Report
 

kapulsky
Level

Join date: Sep 2008
Location: Australia
Posts: 89

so far just sustanon 250 that i got from the pharmacy (so must be the real deal).
but likelihood of infection is very small right?


trust me i hope ur theory is right!!!

  Post New Thread | Reply | Quote | Report
 

Randizo
Level

Join date: Jan 2008
Location: Norway
Posts: 882

AGreed...

The compound is causing the flu-like symptoms, not the needles.

  Post New Thread | Reply | Quote | Report
 

Randizo
Level

Join date: Jan 2008
Location: Norway
Posts: 882

Infection would be specific to the injection site,ie" swelling, redness, puss, bruising etc... some bodies just react differently to foreign compounds regardless of quality, purity of the compound injected.

  Post New Thread | Reply | Quote | Report
 

Cortes
Level 4

Join date: Mar 2005
Location: Japan
Posts: 7145

Hey! There's Randizo! Long time no see, buddy!

  Post New Thread | Reply | Quote | Report
 

kapulsky
Level

Join date: Sep 2008
Location: Australia
Posts: 89

dont have any of the swelling, redness, puss,etc...just have the local pain and the general feeling of shit!!

but u saying its prob the body getting used to the foreign substance.

  Post New Thread | Reply | Quote | Report
 

Randizo
Level

Join date: Jan 2008
Location: Norway
Posts: 882

Kap, yeah your body is just reacting as it would to most foreign substances... by attempting to defend itself from what it believes to be (poisonous).

Cortes, hey bud long time no see, I have been watching from a distance and laying low. I get on when I can. No more working from home unfortunately... How is your training going?

Sry to hijack

  Post New Thread | Reply | Quote | Report
 

Cortes
Level 4

Join date: Mar 2005
Location: Japan
Posts: 7145

Randizo YGPM

  Post New Thread | Reply | Quote | Report
 

LillGuy001
Level 3

Join date: Aug 2006
Location:
Posts: 1879

Pain where you inject sus is extremely common and can hurt like a mule has kicked you in the thigh.

If theres extreme swelling, redness or heat its when you should start worrying that it may be something potentially more.

  Post New Thread | Reply | Quote | Report
 

Bakuhatsu
Level

Join date: Dec 2008
Location:
Posts: 128

I've heard from a few people that "test flu" can relate to which site you inject into. Try a different injection site.

  Post New Thread | Reply | Quote | Report
 

Cortes
Level 4

Join date: Mar 2005
Location: Japan
Posts: 7145

Nice avatar, kap. I'm not certain how I feel about that vagina pad clinging to the lips, however =0

  Post New Thread | Reply | Quote | Report
 

kapulsky
Level

Join date: Sep 2008
Location: Australia
Posts: 89

hahahaha cortes

any way today i feel better and the pain is better. ill give it another day.

btw i have no redness, swelling or heat so i figured its not that bad.

  Post New Thread | Reply | Quote | Report
 

Cortes
Level 4

Join date: Mar 2005
Location: Japan
Posts: 7145

Sounds like you're probably fine. Enjoy the ride from here on out!

  Post New Thread | Reply | Quote | Report
 

kapulsky
Level

Join date: Sep 2008
Location: Australia
Posts: 89

thanks man...

lets see how this gear is!!!

  Post New Thread | Reply | Quote | Report
 

Westclock
Level

Join date: Aug 2008
Location:
Posts: 3502

Your avatar was so distracting that after I thought "test flu", and saw that cortes answered it already... I didnt get much else read/done.


Well done.

  Post New Thread | Reply | Quote | Report
 

kapulsky
Level

Join date: Sep 2008
Location: Australia
Posts: 89

thanks...i love it too
ill keep looking for more pic as distracting as this one.

  Post New Thread | Reply | Quote | Report
 

kapulsky
Level

Join date: Sep 2008
Location: Australia
Posts: 89

ho yea just one more thing...
can i continue to train with the "test flu"??
like feeling sick but not as bad, will it effect my training or should i go on and not be a pussy?

  Post New Thread | Reply | Quote | Report
 

Westclock
Level

Join date: Aug 2008
Location:
Posts: 3502

You can continue to train as hard as you like.


Its not really "sickness" its just your body confused by a foreign substance.



Straining yourself will not significantly impair your bodies ability to fight something that isnt there.

  Post New Thread | Reply | Quote | Report
1
Topic is Locked
This thread has reached its maximum number of replies. Click HERE to start a new topic.